I've been on citalopram for 9 days now, and am really not getting any sleep. Last night I didn't drop off at all, very distressing and then had to spend all day at work on my feet
Hi, unfortunately i is likely that you will experience induction side effects when starting out on SSRI's, insomnia is one of the possibilities. It will improve, it will take a little time though. It takes 4 weeks (approximately) for the medication to work to it's full potential & for these side effects to stop. I agree about taking Citalopram in the morning, so if you aren't taking it at this time of day, you should consider doing so. It is common for people to feel worse before they feel better when starting an antidepressant. I know that is of no comfort to you right now, but know it will get better...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2012 • 3 answers
Posted 12 Mar 2013 • 3 answers
Posted 21 Nov 2015 • 2 answers
Posted 14 Dec 2015 • 2 answers
Posted 18 Mar 2016 • 2 answers